# SDR SWIA201126019

- Difficulty date: April 11, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 20,085 hours, 17,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT EMERGENCY EXIT LIGHT IS OUT.  (FLT 6586)  RELAMPED EMERGENCY LIGHT.
